# SDR MEX2003055

- Difficulty date: March 2, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Stuck
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO LEFT AFT SLIDE DOOR NR 4 WAS NOT ARMED,  ARMED AND DISARMED SYSTEM, AFT SLIDE DOOR 4 WAS CHECKED AND IT WAS STUCK.  AIRCRAFT WAS SENT TO THE HANGAR.  EMERGENCY MECHANISM WAS ADJUSTED IAW MM, TEST CORRECT.
